# SDR R61A201508110613

- Difficulty date: August 11, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,584 hours, 17,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CROSSBEAM AT FRAME 17 BETWEEN RT FUSELAGE AND SEAT TRACK 10.748 IS CORRODED.  MAINTENANCE COMPLIED WITH PERMANENT REPAIR OF CROSSBEAM FRAME 17 AREA BETWEEN RT FUSELAGE AND SEAT TRACK 10.748 IAW ETD 2015-170-078655, IPM 12 AND IPM 44 FOR WORK DETAILS.
